# SDR DALA2020091103047

- Difficulty date: September 7, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 63,989 hours, 29,518 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Malfunctioned
- Location: Door Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 3265, 2R CABIN PRESSURE LIGHT INOPERABLE.  CORRECTIVE ACTION: REPLACED. PRESSURIZED AIRCRAFT, AND OPS TESTED 2R DOOR WARNING LIGHT REF A320 AMM 52-71 -00-710-001-A.  NO DEFECTS NOTED.
